# SDR QXEA2012091301036

- Difficulty date: September 13, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4051
- Aircraft time: 26,610 hours, 27,573 cycles
- Engine: Pwc PW150A
- System (JASC): 5240 · Service Doors
- Part: Arm
- Condition: Chafed
- Location: Service Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RT SERVICE DOOR MAIN HINGE ARM IS CHAFED ALONG LOWER EDGE.  SMOOTHED OUT DAMAGED AREA IAW SRM 51-14-00-02-04.  CONFIRMED AFFECTED AREA CRACK FREE REF NTM 51-00-06-910-801 PT 1.  AREAS FOUND TO BE WITHIN LIMITS IAW RD 8/4-52-826.  APPLIED ALODINE, PRIMER AND PAINT IAW RD 8/4-52-826.  COMPLIED WITH TASK CARD RD 8/4-52-826.
